MAUDE Adverse Event Report: BD CARIBE LTD. NEEDLE SPINAL S/SU 26GA 3-1/2IN QUINCKE; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)

BD CARIBE LTD. NEEDLE SPINAL S/SU 26GA 3-1/2IN QUINCKE; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Catalog Number 405164
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It is reported connection issues.Description: it was reported that during the procedure, it is evident that the needle does not fit correctly with the syringe, causing medication leaks, loss of content, and the inability to use the device safely, as shown in the attached video.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.
 
Additional Manufacturer Narrative
Additional information: details from customer added to b5.Date of event also updated.Investigation results: a video was received by our quality team for evaluation.In the video, a healthcare provider is inserting the needle (no introducer is being used) in the patient¿s back, it is observed that the healthcare provider administers medication and drops of medication run through the gloves of the healthcare provider.The reported incident could be verified.A device history record review found no non-conformances associated with this issue during production of this batch.Based on the quality team's investigation, the potential root cause is attributed to handling-related issues, as the complaint verbatim states, ¿the needle does not fit correctly,¿ and video evidence shows the healthcare provider holding the device at the connection during use.Since bd devices are molded to iso 594-dimensional specifications, the use of syringes compliant with iso standards is recommended to reduce the risk of the reported failure mode.A physical sample would be needed to conduct a more thorough investigation.This incident has been added to our database of reported incidents.
 
Event or Problem Description
Additional information: could you tell us how many units have been affected? 3 units.Could you confirm the batch number of the sample? 4323628.Could you tell us the date of the incident in dd/mm/yyyy? 10/01/2026.

Brand Name
NEEDLE SPINAL S/SU 26GA 3-1/2IN QUINCKE
Common Device Name
NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24345553
Report Number2618282-2026-00030
Device Sequence Number9912592
Product Code BSP
UDI-Device Identifier00382904051648
UDI-Public(01)00382904051648(17)291031(10)4323628
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K210978
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number405164
Device Lot Number4323628
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/31/2026
06/01/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date04/09/2026
06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown